On the analytical solutions of conformable time-fractional extended Zakharov–Kuznetsov equation through (G′/G2)-expansion method and the modified Kudryashov method
The aim of this article is to obtain and study the solutions of conformable time fractional (1+2)-dimensional extended Zakharov–Kuznetsov equation (2D-FZKE) which is modeled to investigate the waves in magnetized plasma. Wave transformation in fractional form is applied to convert the original fract...
Gespeichert in:
Veröffentlicht in: | SeMA journal 2019-03, Vol.76 (1), p.15-25 |
---|---|
Hauptverfasser: | , , |
Format: | Artikel |
Sprache: | eng |
Schlagworte: | |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
container_end_page | 25 |
---|---|
container_issue | 1 |
container_start_page | 15 |
container_title | SeMA journal |
container_volume | 76 |
creator | Ali, Muhammad Nasir Osman, M. S. Husnine, Syed Muhammad |
description | The aim of this article is to obtain and study the solutions of conformable time fractional (1+2)-dimensional extended Zakharov–Kuznetsov equation (2D-FZKE) which is modeled to investigate the waves in magnetized plasma. Wave transformation in fractional form is applied to convert the original fractional order nonlinear partial differential equation into another nonlinear ordinary differential equation. The strategy here consists of using (
G
′
/
G
2
)-expansion method and the modified Kudryashov method to obtain a variety of exact solutions. Both schemes work well and reveal distinct exact solutions. These solutions are of significant importance in plasma physics where the 2D-FZKE is modeled for some special physical phenomenon. |
doi_str_mv | 10.1007/s40324-018-0152-6 |
format | Article |
fullrecord | <record><control><sourceid>proquest_cross</sourceid><recordid>TN_cdi_proquest_journals_2191090445</recordid><sourceformat>XML</sourceformat><sourcesystem>PC</sourcesystem><sourcerecordid>2191090445</sourcerecordid><originalsourceid>FETCH-LOGICAL-c2316-b0ccb819269de654204cfddef382f76f21f648ad2054b46f8ed14d51dfceadc33</originalsourceid><addsrcrecordid>eNp1kUFO3DAUhiNUJNCUA7Cz1E27MNgvTiZZolE7IJDYwIaN5djPJG0Sz9jJiGHFHXqI7jkSJ6lDkLrqwrKl9_2fbf1JcsrZGWdseR4ES0FQxou4MqD5QXIMUHC6LJbZp-mcCZqWDI6SkxCaikFZZMCAHyd_bnsy1EhUr9r90GjVkuDacWhcH4izRLveOt-pqkUyNB1S65WephHEpwF7g4Y8qF-18m739vL7enzucQhuR3A7qgmMeu_Gx5p8Xb-9vJ6v4RvFp43qwzTrcKidibeb91d0zjS2icbr0fi9CnX0zMjn5NCqNuDJx75I7n98v1td0pvb9dXq4oZqSHlOK6Z1VfAS8tJgnglgQltj0KYF2GVugdtcFMoAy0Qlclug4cJk3FiNyug0XSRfZu_Gu-2IYZA_3ejjb4MEXnJWMiGySPGZ0t6F4NHKjW865feSMzlVIudKZKxETpXIPGZgzoTI9o_o_5n_H_oLMKqUpQ</addsrcrecordid><sourcetype>Aggregation Database</sourcetype><iscdi>true</iscdi><recordtype>article</recordtype><pqid>2191090445</pqid></control><display><type>article</type><title>On the analytical solutions of conformable time-fractional extended Zakharov–Kuznetsov equation through (G′/G2)-expansion method and the modified Kudryashov method</title><source>SpringerNature Journals</source><creator>Ali, Muhammad Nasir ; Osman, M. S. ; Husnine, Syed Muhammad</creator><creatorcontrib>Ali, Muhammad Nasir ; Osman, M. S. ; Husnine, Syed Muhammad</creatorcontrib><description>The aim of this article is to obtain and study the solutions of conformable time fractional (1+2)-dimensional extended Zakharov–Kuznetsov equation (2D-FZKE) which is modeled to investigate the waves in magnetized plasma. Wave transformation in fractional form is applied to convert the original fractional order nonlinear partial differential equation into another nonlinear ordinary differential equation. The strategy here consists of using (
G
′
/
G
2
)-expansion method and the modified Kudryashov method to obtain a variety of exact solutions. Both schemes work well and reveal distinct exact solutions. These solutions are of significant importance in plasma physics where the 2D-FZKE is modeled for some special physical phenomenon.</description><identifier>ISSN: 2254-3902</identifier><identifier>EISSN: 2281-7875</identifier><identifier>DOI: 10.1007/s40324-018-0152-6</identifier><language>eng</language><publisher>Cham: Springer International Publishing</publisher><subject>Applications of Mathematics ; Exact solutions ; Mathematics ; Mathematics and Statistics ; Nonlinear differential equations ; Ordinary differential equations ; Partial differential equations ; Plasma physics ; Two dimensional models</subject><ispartof>SeMA journal, 2019-03, Vol.76 (1), p.15-25</ispartof><rights>Sociedad Española de Matemática Aplicada 2018</rights><rights>Copyright Springer Nature B.V. 2019</rights><lds50>peer_reviewed</lds50><woscitedreferencessubscribed>false</woscitedreferencessubscribed><citedby>FETCH-LOGICAL-c2316-b0ccb819269de654204cfddef382f76f21f648ad2054b46f8ed14d51dfceadc33</citedby><cites>FETCH-LOGICAL-c2316-b0ccb819269de654204cfddef382f76f21f648ad2054b46f8ed14d51dfceadc33</cites><orcidid>0000-0002-5783-0940</orcidid></display><links><openurl>$$Topenurl_article</openurl><openurlfulltext>$$Topenurlfull_article</openurlfulltext><thumbnail>$$Tsyndetics_thumb_exl</thumbnail><linktopdf>$$Uhttps://link.springer.com/content/pdf/10.1007/s40324-018-0152-6$$EPDF$$P50$$Gspringer$$H</linktopdf><linktohtml>$$Uhttps://link.springer.com/10.1007/s40324-018-0152-6$$EHTML$$P50$$Gspringer$$H</linktohtml><link.rule.ids>314,780,784,27924,27925,41488,42557,51319</link.rule.ids></links><search><creatorcontrib>Ali, Muhammad Nasir</creatorcontrib><creatorcontrib>Osman, M. S.</creatorcontrib><creatorcontrib>Husnine, Syed Muhammad</creatorcontrib><title>On the analytical solutions of conformable time-fractional extended Zakharov–Kuznetsov equation through (G′/G2)-expansion method and the modified Kudryashov method</title><title>SeMA journal</title><addtitle>SeMA</addtitle><description>The aim of this article is to obtain and study the solutions of conformable time fractional (1+2)-dimensional extended Zakharov–Kuznetsov equation (2D-FZKE) which is modeled to investigate the waves in magnetized plasma. Wave transformation in fractional form is applied to convert the original fractional order nonlinear partial differential equation into another nonlinear ordinary differential equation. The strategy here consists of using (
G
′
/
G
2
)-expansion method and the modified Kudryashov method to obtain a variety of exact solutions. Both schemes work well and reveal distinct exact solutions. These solutions are of significant importance in plasma physics where the 2D-FZKE is modeled for some special physical phenomenon.</description><subject>Applications of Mathematics</subject><subject>Exact solutions</subject><subject>Mathematics</subject><subject>Mathematics and Statistics</subject><subject>Nonlinear differential equations</subject><subject>Ordinary differential equations</subject><subject>Partial differential equations</subject><subject>Plasma physics</subject><subject>Two dimensional models</subject><issn>2254-3902</issn><issn>2281-7875</issn><fulltext>true</fulltext><rsrctype>article</rsrctype><creationdate>2019</creationdate><recordtype>article</recordtype><recordid>eNp1kUFO3DAUhiNUJNCUA7Cz1E27MNgvTiZZolE7IJDYwIaN5djPJG0Sz9jJiGHFHXqI7jkSJ6lDkLrqwrKl9_2fbf1JcsrZGWdseR4ES0FQxou4MqD5QXIMUHC6LJbZp-mcCZqWDI6SkxCaikFZZMCAHyd_bnsy1EhUr9r90GjVkuDacWhcH4izRLveOt-pqkUyNB1S65WephHEpwF7g4Y8qF-18m739vL7enzucQhuR3A7qgmMeu_Gx5p8Xb-9vJ6v4RvFp43qwzTrcKidibeb91d0zjS2icbr0fi9CnX0zMjn5NCqNuDJx75I7n98v1td0pvb9dXq4oZqSHlOK6Z1VfAS8tJgnglgQltj0KYF2GVugdtcFMoAy0Qlclug4cJk3FiNyug0XSRfZu_Gu-2IYZA_3ejjb4MEXnJWMiGySPGZ0t6F4NHKjW865feSMzlVIudKZKxETpXIPGZgzoTI9o_o_5n_H_oLMKqUpQ</recordid><startdate>20190312</startdate><enddate>20190312</enddate><creator>Ali, Muhammad Nasir</creator><creator>Osman, M. S.</creator><creator>Husnine, Syed Muhammad</creator><general>Springer International Publishing</general><general>Springer Nature B.V</general><scope>AAYXX</scope><scope>CITATION</scope><orcidid>https://orcid.org/0000-0002-5783-0940</orcidid></search><sort><creationdate>20190312</creationdate><title>On the analytical solutions of conformable time-fractional extended Zakharov–Kuznetsov equation through (G′/G2)-expansion method and the modified Kudryashov method</title><author>Ali, Muhammad Nasir ; Osman, M. S. ; Husnine, Syed Muhammad</author></sort><facets><frbrtype>5</frbrtype><frbrgroupid>cdi_FETCH-LOGICAL-c2316-b0ccb819269de654204cfddef382f76f21f648ad2054b46f8ed14d51dfceadc33</frbrgroupid><rsrctype>articles</rsrctype><prefilter>articles</prefilter><language>eng</language><creationdate>2019</creationdate><topic>Applications of Mathematics</topic><topic>Exact solutions</topic><topic>Mathematics</topic><topic>Mathematics and Statistics</topic><topic>Nonlinear differential equations</topic><topic>Ordinary differential equations</topic><topic>Partial differential equations</topic><topic>Plasma physics</topic><topic>Two dimensional models</topic><toplevel>peer_reviewed</toplevel><toplevel>online_resources</toplevel><creatorcontrib>Ali, Muhammad Nasir</creatorcontrib><creatorcontrib>Osman, M. S.</creatorcontrib><creatorcontrib>Husnine, Syed Muhammad</creatorcontrib><collection>CrossRef</collection><jtitle>SeMA journal</jtitle></facets><delivery><delcategory>Remote Search Resource</delcategory><fulltext>fulltext</fulltext></delivery><addata><au>Ali, Muhammad Nasir</au><au>Osman, M. S.</au><au>Husnine, Syed Muhammad</au><format>journal</format><genre>article</genre><ristype>JOUR</ristype><atitle>On the analytical solutions of conformable time-fractional extended Zakharov–Kuznetsov equation through (G′/G2)-expansion method and the modified Kudryashov method</atitle><jtitle>SeMA journal</jtitle><stitle>SeMA</stitle><date>2019-03-12</date><risdate>2019</risdate><volume>76</volume><issue>1</issue><spage>15</spage><epage>25</epage><pages>15-25</pages><issn>2254-3902</issn><eissn>2281-7875</eissn><abstract>The aim of this article is to obtain and study the solutions of conformable time fractional (1+2)-dimensional extended Zakharov–Kuznetsov equation (2D-FZKE) which is modeled to investigate the waves in magnetized plasma. Wave transformation in fractional form is applied to convert the original fractional order nonlinear partial differential equation into another nonlinear ordinary differential equation. The strategy here consists of using (
G
′
/
G
2
)-expansion method and the modified Kudryashov method to obtain a variety of exact solutions. Both schemes work well and reveal distinct exact solutions. These solutions are of significant importance in plasma physics where the 2D-FZKE is modeled for some special physical phenomenon.</abstract><cop>Cham</cop><pub>Springer International Publishing</pub><doi>10.1007/s40324-018-0152-6</doi><tpages>11</tpages><orcidid>https://orcid.org/0000-0002-5783-0940</orcidid></addata></record> |
fulltext | fulltext |
identifier | ISSN: 2254-3902 |
ispartof | SeMA journal, 2019-03, Vol.76 (1), p.15-25 |
issn | 2254-3902 2281-7875 |
language | eng |
recordid | cdi_proquest_journals_2191090445 |
source | SpringerNature Journals |
subjects | Applications of Mathematics Exact solutions Mathematics Mathematics and Statistics Nonlinear differential equations Ordinary differential equations Partial differential equations Plasma physics Two dimensional models |
title | On the analytical solutions of conformable time-fractional extended Zakharov–Kuznetsov equation through (G′/G2)-expansion method and the modified Kudryashov method |
url | https://sfx.bib-bvb.de/sfx_tum?ctx_ver=Z39.88-2004&ctx_enc=info:ofi/enc:UTF-8&ctx_tim=2024-12-21T17%3A31%3A04IST&url_ver=Z39.88-2004&url_ctx_fmt=infofi/fmt:kev:mtx:ctx&rfr_id=info:sid/primo.exlibrisgroup.com:primo3-Article-proquest_cross&rft_val_fmt=info:ofi/fmt:kev:mtx:journal&rft.genre=article&rft.atitle=On%20the%20analytical%20solutions%20of%20conformable%20time-fractional%20extended%20Zakharov%E2%80%93Kuznetsov%20equation%20through%20(G%E2%80%B2/G2)-expansion%20method%20and%20the%20modified%20Kudryashov%20method&rft.jtitle=SeMA%20journal&rft.au=Ali,%20Muhammad%20Nasir&rft.date=2019-03-12&rft.volume=76&rft.issue=1&rft.spage=15&rft.epage=25&rft.pages=15-25&rft.issn=2254-3902&rft.eissn=2281-7875&rft_id=info:doi/10.1007/s40324-018-0152-6&rft_dat=%3Cproquest_cross%3E2191090445%3C/proquest_cross%3E%3Curl%3E%3C/url%3E&disable_directlink=true&sfx.directlink=off&sfx.report_link=0&rft_id=info:oai/&rft_pqid=2191090445&rft_id=info:pmid/&rfr_iscdi=true |